# SDR YENA20101124159

- Difficulty date: November 24, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 12,402 hours, 7,434 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0038
- Condition: Unserviceable
- Location: R1 Door
- Part time: 9,010 hours, 5,314 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1005 BOS-JFK, ON GROUND CREW REPORTED R-1 DOOR HANDLE NOT WORKING FREELY.  INSPECTED AND FOUND LANYARD PIN AFT/RIGHT ON THE R1 DOOR BROKEN OF THE STRING AND STUCK ON THE FLOOR FITTING FLAP.  REMOVED AND REPLACED R1 EVACUATION EMERGENCY SLIDE IAW 25-65-01.  ALL OPS NORMAL.
